MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR

BOSTON SCIENTIFIC CORPORATION LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR
Model Number 6498
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Insufficient Information (4580)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the communicator plug was getting over heated and cracked.A boston scientific company representative advised the patient to replace the communicator.A return label was sent.No adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.Upon receipt at our post market quality assurance laboratory additional information from product investigation indicates that the communicator was observed to have experienced electrical overstress (eos).Product analysis confirmed the that a melted plastic around the communicator prong was noted and fell out when the power adapter was removed from an outlet.

Brand Name
LATITUDE COMMUNICATOR
Common Device Name
EXTERNAL COMMUNICATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key11218877
Report Number2124215-2020-28476
Device Sequence Number2947479
Product Code LWS
UDI-Device Identifier00802526554704
UDI-Public00802526554704
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6498
Device Catalogue Number6498
Device Lot Number5045541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer04/01/2021
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date06/24/2021
Patient Sequence Number1
Patient Age82 YR